# SDR CALA2025020600309

- Difficulty date: February 3, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 94,315 hours, 37,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) AFT MAIN CABIN, BETWEEN FR69 AND FR70, -Y1732, SHEAR PLATE/TRAY, RH SIDE, HAS CORROSION.   REMOVED AND REPLACED SHEAR PLATE AND SUPPORT AT FR69 TO FR70 AT -Y1732 PER A320 SRM 51-42-11/001 AND AIRBUS DWG D53474180, ISSUE U.
